Advil Children's Suspension Fruit-Flavored Liquid, 4 oz
AVAILABILITY: In stock (100 items)
Hurry up! Sales Ends In
Hurry! Only 100 Left in Stock!
Active Ingredients: (In Each 5 mL); Ibuprofen 100 mg (NSAID)* *Nonsteroidal Anti-Inflammatory Drug
Inactive Ingredients: Artificial Flavors; Carboxymethylcellulose Sodium; Citric Acid Monohydrate; Edetate Disodium; FD&C Red No. 40; Glycerin; Microcrystalline Cellulose; Polysorbate 80; Purified Water; Sodium Benzoate; Sorbitol Solution; Sucrose; Xanthan Gum; Each Teaspoon Contains: Sodium 3 mg
Suggested UseThis product does not contain directions or complete warnings for adult use. Do not give more than directed. Shake well before using. Find right dose on chart below. If possible, use weight to dose; otherwise use age. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a day. Measure only with the dosing cup provided. Dosing cup to be used with Children's Advil suspension only. Do not use with other products. Dose lines account for product remaining in cup due to thickness of suspension Under 24 lb, under 2 yr: Ask a doctor. 24-35 lb, 2-3 yr: 1 tsp. 36-47 lb, 4-5 yr: 1-1/2 tsp. 48-59 lb, 6-8 yr: 2 tsp. 60-71 lb, 9-10 yr: 2-1/2 tsp. 72-95 lb, 11 yr: 3 tsp. One dose lasts 6-8 hours. Store at 20-25 degrees C (68-77 degrees F).
Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2022. Products will expire no later than six months to 1 year after receipt.
Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.
Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Weight: 9.47 oz